# SDR QXEA2012082000842

- Difficulty date: August 20, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 689-714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES X689 TO X714 L INBD SEAT TRACK FLOWING OBO HORIZ FLOOR WEB SHOWS MANY AREAS OF LIFTING PAINT/PROBABLE CORROSION SURFACE PROTECTION ISSUES.  CLEANED AREA IAW SRM 51-26-10-02-01 AND 51-21-00-00-02.  REMOVED CORROSION IAW SRM 51-21-00-00-01.  MIN REMAINING THICKNESS NOTED .034" REF NTM 51-00-04-910-801 PT 1.  PERFORMED HFEC INSPECTION , NO DEFECTS NOTED REF NTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-4688.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-4688.  COMPLIED WITH TASK CARD RD 8/4-53-4688.
